# SDR ASOA2013041003357

- Difficulty date: March 20, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 34,537 hours, 30,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS 409+128 WL 69.0 LBL 18 OTBD CHANNEL IN RADIUS APPROX .10 L 50 PERCENT FULL SCREEN HEIGHT. LBL 18 OTBD CHANNEL FAILED NDT.  REMOVED POST AT LBL 18 STA 409+128 IAW SRM 51-42-06.  DRILLED UP AND INSTALLED NEW POSTS PN 601R32208-156 AND 601R32208-315 IAW SRM 51-42-06 AND REO 601R-53-41-889 AND SRM 51-40-11.
